Product of quasihomogeneous Toeplitz operators on the pluriharmonic Bergman space of the polydisk

Zhou, Ze-Hua, Dong, Xing-Tang, Jiang, Cao . Annals of Functional Analysis 2019. 10 (1) :1-15

Locate this article in:

Bibtex

@article{CIS-495072,
  Author = {Zhou, Ze-Hua and Dong, Xing-Tang and Jiang, Cao},
  Title = {Product of quasihomogeneous Toeplitz operators on the pluriharmonic Bergman space of the polydisk},
  Journal = {Annals of Functional Analysis},
  Volume = {10},
  Number = {1},
  Year = {2019},
  Pages = {1--15},
  Keywords = {}
}

Similar articles